On stability of economic networks
Bibliographic Data
| ID | 21405356 |
|---|---|
| Authors | Hamid Beladi (0000-0003-3784-8526, The University of Texas at San Antonio), Xiao Luo (0000-0001-9002-9947, National University of Singapore), Reza Oladi (0000-0002-4621-7622, Utah State University, corresponding author), Nicholas S P Tay (University of San Francisco) |
| Year | 2023 |
| Volume | 94 |
| Issue | 4 |
| Pages | 677-691 |
| Publication date | 2023-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theory and Decision (JOURNAL) |
| Journal identifiers | ISSN: 0040-5833 • E-ISSN: 1573-7187 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11238-022-09903-x |
| OpenAlex | W4292767166 |
| Language | EN |
| Citations received | 1 |
| References cited | 18 |
Economics · Epistemology · Game theory · Mathematical economics · Property (philosophy) · Pure mathematics · Set (abstract data type) · Stability (learning theory) · Star (game theory) · Stochastic game · Uniqueness · Von Neumann architecture · Computer Science · Economic theories and models · Game Theory and Applications · Mathematics · Opinion Dynamics and Social Influence · Philosophy
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |